# SDR NACA2016081100020

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STIFFENER AT BS 553.75 RBL 39 INSIDE WHEEL WELL.   THE STIFFENER WAS REPLACED IAW SRM 51-20-1, REV 110 AND 51-30-02, REV 110.
